MathSciNet Relay Station
MathSciNet bibliographic data
MR347087 65K05
Vasin, V. V. The stable computation of the derivative in the space $C(-\infty ,\,\infty )$. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 13 (1973), 1383–1389, 1635.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement